# SDR 2020FA0000222

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: General aviation
- Aircraft: N839DM
- Make and model: Cessna 525B
- Aircraft serial: 525B0248
- Engine: Wilint FJ443A
- Engine time: 2,040 hours, 1,445 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 69026
- Part serial: HW26280
- Condition: Missing
- Location: Engine
- Part time: 2,040 hours, 1,445 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FJ44-3A ENGINE S/N 141514, FROM A/C 525B-0248 (N839DM), WAS RETURNED TO THE REPAIR STATION FOR CHECK 3 MAINTENANCE AND UPDATE TO THE #2 BEARING CONFIGURATION.  DURING  THIS MAINTENANCE, ONE MISSING 3RD STAGE IP ROTOR BLADE WAS DISCOVERED MISSING.  THERE WAS NO REPORT FROM THE OPERATOR OF ENGINE DETERIORATION OR ABNORMAL OPERATION.
